# SDR CA120627011

- Difficulty date: May 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 42000332501
- Condition: Failed
- Location: Nr 1
- Part time: 8,672 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MULTIPLE FAILURE MESSAGES ON PFD 1.  PFD1 MON FAIL ON ED.  AFCS FAIL ON PFD1. CAS INSTRUMENTS ALL HAVE RED FLAGS.  MAINTENANCE REPLACED THE NR 1 AHRS.
